MathSciNet Relay Station
MathSciNet bibliographic data
MR2450360 (2009k:35161) 35K60 (35B27 35K05 60H20)
Freidlin, Mark; Spiliopoulos, Konstantinos Reaction-diffusion equations with nonlinear boundary conditions in narrow domains. Asymptot. Anal. 59 (2008), no. 3-4, 227–249.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement